Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 67, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 28, 2011, 3:15 PM EDT for Flagler County, Putnam County, Florida. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2011, 3:15 PM EDT (19:15 UTC)
- Expired
- Apr 28, 2011, 4:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 114 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 3:18 PM EDT | HAIL 0.25 | Crescent City, FL | PEA SIZE HAIL REPORTED BY OFF DUTY EMS PERSONNEL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 9:47 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1394 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
508 WUUS52 KJAX 281915 SVRJAX FLC035-107-282000- /O.NEW.KJAX.SV.W.0067.110428T1915Z-110428T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 315 PM EDT THU APR 28 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA NORTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA * UNTIL 400 PM EDT * AT 316 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CRESCENT CITY...AND MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANDALUSIA...BUNNELL AND PALM COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 2963 8123 2946 8114 2937 8153 2944 8157 TIME...MOT...LOC 1916Z 248DEG 36KT 2943 8147 $$ ZIBURA
3 follow-up statements
702
WWUS52 KJAX 281936
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT THU APR 28 2011
FLC107-281946-
/O.CAN.KJAX.SV.W.0067.000000T0000Z-110428T2000Z/
PUTNAM FL-
336 PM EDT THU APR 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUTNAM COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2940 8144 2939 8146 2945 8149 2963 8123
2946 8114 2944 8124 2939 8143
TIME...MOT...LOC 1936Z 248DEG 36KT 2945 8136
$$
FLC035-282000-
/O.CON.KJAX.SV.W.0067.000000T0000Z-110428T2000Z/
FLAGLER FL-
336 PM EDT THU APR 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHERN FLAGLER COUNTY...
AT 336 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF ESPANOLA...OR NEAR
CRESCENT CITY...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ESPANOLA...BUNNELL AND PALM COAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 2940 8144 2939 8146 2945 8149 2963 8123
2946 8114 2944 8124 2939 8143
TIME...MOT...LOC 1936Z 248DEG 36KT 2945 8136
$$
ZAPPE415
WWUS52 KJAX 281950
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT THU APR 28 2011
FLC035-282000-
/O.CON.KJAX.SV.W.0067.000000T0000Z-110428T2000Z/
FLAGLER FL-
350 PM EDT THU APR 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN FLAGLER COUNTY...
AT 350 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF ESPANOLA...OR 7 MILES SOUTHEAST OF ANDALUSIA...MOVING
EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ESPANOLA...PALM COAST AND BUNNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 2941 8137 2942 8139 2948 8139 2963 8123
2946 8114 2944 8124 2939 8143
TIME...MOT...LOC 1950Z 251DEG 19KT 2945 8132
$$
ZAPPE066
WWUS52 KJAX 281956
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
356 PM EDT THU APR 28 2011
FLC035-282006-
/O.EXP.KJAX.SV.W.0067.000000T0000Z-110428T2000Z/
FLAGLER FL-
356 PM EDT THU APR 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FLAGLER COUNTY WILL
EXPIRE AT 400 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2941 8137 2942 8139 2948 8139 2963 8123
2946 8114 2944 8124 2939 8143
TIME...MOT...LOC 1956Z 254DEG 63KT 2951 8107
$$
ZAPPEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:41 PM EDT, 34 minutes earlier.
Area forecast discussion, Apr 28, 2:41 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 241 PM EDT THU APR 28 2011 .SHORT TERM... SHOWERS AND STORMS ASSOCIATED WITH PREFRONTAL TROUGHING WILL CONTINUE TO MOVE EAST/SOUTHEAST ACROSS THE REGION THIS EVENING. COULD SEE A FEW MORE STRONG TO SEVERE STORMS AS THE TROUGH MOVES SOUTHEAST. THE SURFACE COLD FRONT ITSELF WILL MOVE SOUTHEAST ACROSS THE FORECAST AREA TONIGHT...AND BE JUST SOUTH OF THE CWA AROUND 12Z FRIDAY. A FEW SHOWERS MAY LINGER NEAR THIS BOUNDARY OVER THE SOUTHERN CWA FRIDAY MORNING...OTHERWISE HIGH PRESSURE WILL BUILD SOUTH ACROSS THE REGION DURING THE DAY FRIDAY. HIGH PRESSURE WILL THEN BE THE PREDOMINANT WEATHER FEATURE OVER THE WEEKEND. .LONG TERM... RIDGING WILL DIMINISH MONDAY...AS LOW PRESSURE MOVES TOWARD THE SOUTHEAST TUESDAY. A COLD FRONT ASSOCIATED WITH THIS BOUNDARY WILL CROSS ON WEDNESDAY...WITH HIGH PRESSURE BUILDING BACK IN FOR THURSDAY. && .AVIATION... SCATTERED THUNDERSTORMS WILL PERSIST THIS EVENING...WITH CONDITIONS IMPROVING OVERNIGHT...AS A COLD FRONT MOVES SOUTHEAST. WINDS WILL SHIFT AROUND TO THE NORTH FOLLOWING THE FRONTAL BOUNDARY. GENERALLY VFR CONDITIONS ARE EXPECTED FOR FRIDAY...BUT WINDS WILL BE GUSTY. && .MARINE... SCATTERED SHOWERS AND STORMS WILL CROSS THE REGION THIS EVENING...AHEAD OF AN APPROACHING COLD FRONT. AS THIS COLD FRONT CROSSES TONIGHT...WINDS WILL TURN TO FROM THE NORTH/NORTHWEST TONIGHT...WITH SPEEDS PICKING UP TOWARD FRIDAY MORNING. THE RESULTANT WINDS AND WAVES WILL NEED TO BE MONITORED EARLY FRIDAY FOR A POSSIBLE BRIEF PERIOD OF SCA CONDITIONS IN THE OFFSHORE WATERS. HIGH PRESSURE THEN BUILDS IN FOR THE WEEKEND. && .FIRE WEATHER... COLD FRONT WILL CROSS THE REGION TONIGHT...BRINGING A ROUND OF SHOWERS AND STORMS AHEAD OF IT. THE WINDS WILL TURN TOWARD THE NORTH/NORTHWEST FOLLOWING THE FRONTAL BOUNDARY TONIGHT. FOR FRIDAY AND INTO THE WEEKEND...A DRIER AND MORE SEASONABLE AIR MASS WILL SETTLE IN. THE DRIER AIR MASS WILL PROMOTE LONG DURATIONS OF LOW RELATIVE HUMIDITIES BUT WINDS ARE EXPECTED TO REMAIN BELOW 15 MPH AND TEMPERATURES WILL RETURN TO MORE NORMAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... AMG 53 81 50 84 / 20 0 0 0 SSI 60 78 61 78 / 50 0 0 0 JAX 60 81 57 83 / 50 0 0 0 SGJ 64 78 60 80 / 40 10 0 0 GNV 61 83 49 86 / 40 0 0 0 OCF 63 84 52 86 / 40 10 0 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && STRUBLE
Hazardous weather outlook, Apr 28, 10:08 AM EDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1008 AM EDT THU APR 28 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1008 AM EDT THU APR 28 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 PM TODAY FOR MOST OF THE AREA... ...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS TODAY... ...MODERATE RISK OF RIP CURRENTS ALONG THE COAST... .DAY ONE...TODAY AND TONIGHT... A PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL TRACK SOUTHEAST ACROSS THE ENTIRE FORECAST AREA TODAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE POSSIBLE. THE MAIN IMPACTS WILL BE ACROSS SOUTHEAST GEORGIA DURING THE MORNING HOURS AND ACROSS NORTHEAST FLORIDA IN THE AFTERNOON AND EVENING HOURS. EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY WITH THE NEXT FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WATCHES AND/OR WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JCH/MKT
In the hours before
Special weather statement, Apr 28, 2:24 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT THU APR 28 2011
GAZ132-134-150-281900-
BACON-COFFEE-WARE-
224 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHWESTERN WARE...BACON AND SOUTHEASTERN COFFEE COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 300 PM EDT...
AT 224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF DOUGLAS...MOVING EAST
AT 50 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
DOUGLAS...NICHOLLS...ALMA AND NEW LACY THROUGH 300 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3163 8237 3159 8231 3149 8229 3149 8230
3147 8230 3144 8233 3138 8283 3141 8285
3140 8289 3154 8290 3165 8242
TIME...MOT...LOC 1824Z 255DEG 41KT 3147 8279
TRABERTLocal storm report, Apr 28, 2:36 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG DOWLING PARK 30.24N 83.24W
04/28/2011 SUWANNEE FL TRAINED SPOTTER
POWERLINES ARE REPORTED DOWN IN DOWLING PARK.
&&
MTRABERTSpecial weather statement, Apr 28, 2:48 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT THU APR 28 2011
FLZ020>023-281930-
BAKER-COLUMBIA-HAMILTON-SUWANNEE-
248 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BAKER...CENTRAL
COLUMBIA...SOUTHEASTERN HAMILTON AND EASTERN SUWANNEE COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 330 PM EDT...
AT 248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF HOUSTON...OR 8 MILES
SOUTHEAST OF LIVE OAK...MOVING EAST AT 45 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WELLBORN...MCALPIN...LIVE
OAK...HOUSTON...WINFIELD...WHITE SPRINGS...SUWANNEE VALLEY...
WATERTOWN...LAKE CITY AND FIVE POINTS THROUGH 330 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3058 8230 3057 8227 3015 8215 3014 8228
3014 8246 3013 8245 3012 8246 3006 8293
3036 8303
TIME...MOT...LOC 1848Z 256DEG 39KT 3025 8280
PRESNALLSpecial weather statement, Apr 28, 3:06 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 306 PM EDT THU APR 28 2011 FLZ037-038-281945- FLAGLER-PUTNAM- 306 PM EDT THU APR 28 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN PUTNAM AND NORTHERN FLAGLER COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 PM EDT... AT 306 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF CRESCENT CITY... MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND CRESCENT CITY...ANDALUSIA...ESPANOLA...BUNNELL AND PALM COAST THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 2948 8114 2936 8156 2943 8159 2966 8124 TIME...MOT...LOC 1906Z 249DEG 36KT 2941 8149 ZIBURA
Special weather statement, Apr 28, 3:07 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT THU APR 28 2011
GAZ150>152-163-164-281945-
BRANTLEY-CHARLTON-CLINCH-PIERCE-WARE-
307 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
SOUTHEASTERN PIERCE...WESTERN BRANTLEY...CENTRAL CLINCH AND NORTHERN
CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 PM
EDT...
AT 306 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 17 MILES SOUTHWEST OF NEEDHAM...OR 11 MILES
SOUTHEAST OF ARGYLE...MOVING NORTHEAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NEEDHAM...RACE POND...
WINOKUR...HOBOKEN AND HICKOX THROUGH 345 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3133 8205 3106 8193 3105 8194 3100 8191
3098 8192 3096 8190 3095 8190 3092 8192
3082 8263 3103 8273
TIME...MOT...LOC 1906Z 246DEG 52KT 3095 8254
STRUBLESpecial weather statement, Apr 28, 3:11 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT THU APR 28 2011
GAZ136-150>153-282000-
BRANTLEY-INLAND GLYNN-PIERCE-WARE-WAYNE-
311 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...NORTHERN WARE...PIERCE...NORTHERN BRANTLEY AND NORTHWESTERN
GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM
EDT...
AT 311 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES EAST OF WARESBORO...OR 5 MILES
NORTHWEST OF WAYCROSS...MOVING EAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYCROSS...WARESBORO...
SUNNYSIDE...NEEDHAM...DIXIE UNION...DEENWOOD...BLACKSHEAR...
PATTERSON...BRISTOL AND SCREVEN THROUGH 400 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3136 8160 3114 8246 3134 8254 3150 8219
3147 8213 3153 8213 3167 8181
TIME...MOT...LOC 1911Z 251DEG 49KT 3127 8235
STRUBLEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 11:58 AM EDT | Severe Thunderstorm Warning | JAX | Hamilton | 32 min |
| Apr 28, 12:09 PM EDT | Special Weather Statement | JAX | Baker | 36 min |
| Apr 28, 12:30 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 30 min |
| Apr 28, 12:40 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 21 min |
| Apr 28, 12:45 PM EDT | Tornado Warning | JAX | Columbia, Hamilton | 30 min |
| Apr 28, 12:54 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 51 min |
| Apr 28, 1:14 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 46 min |
| Apr 28, 1:42 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 63 min |
| Apr 28, 2:48 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 42 min |
| Apr 28, 3:06 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| Apr 28, 3:09 PM EDT | Areal Flood Advisory | JAX | Suwannee | 106 min |
| Apr 28, 3:23 PM EDT | Special Marine Warning | JAX | 63 min | |
| Apr 28, 3:28 PM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 62 min |
| Apr 28, 3:31 PM EDT | Special Marine Warning | JAX | 119 min | |
| Apr 28, 3:34 PM EDT | Areal Flood Advisory | JAX | Flagler, Putnam | 35 min |
| Apr 28, 3:43 PM EDT | Special Weather Statement | JAX | Flagler | 32 min |
| Apr 28, 4:34 PM EDT | Special Weather Statement | JAX | Suwannee | 41 min |
| Apr 28, 5:21 PM EDT | Special Weather Statement | JAX | Gilchrist | 39 min |
| Apr 28, 5:29 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 46 min |
| Apr 28, 5:58 PM EDT | Special Weather Statement | JAX | Columbia | 47 min |
| Apr 28, 6:27 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 28, 6:28 PM EDT | Special Weather Statement | JAX | Gilchrist | 47 min |
| Apr 28, 6:52 PM EDT | Special Weather Statement | JAX | Columbia | 53 min |
| Apr 28, 7:58 PM EDT | Special Weather Statement | JAX | Gilchrist | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.